MathSciNet Relay Station
MathSciNet bibliographic data
MR154886 16.98 (12.70)
Alling, Norman L. An application of valuation theory to rings of continuous real and complex-valued functions. Trans. Amer. Math. Soc. 109 1963 492–508.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement